Browse Title Index


 
Issue Title
 
Vol 22, No 1 (2014) A study for development of university mathematics course based on real life context and classroom discussion Abstract   PDF
Hyangjoo Rhee
 
Vol 21, No 3 (2013) A study of generalized Adams-Moulton method for the satellite orbit determination problem Abstract   PDF
Nahmwoo Hahm, Bum Il Hong
 
Vol 22, No 1 (2014) A study on limits teaching in the college analysis major Abstract   PDF
Hye-Young Oh
 
Vol 19, No 1 (2011) A STUDY ON OPERATORS SATISFYING |T^2| ≥ |T^*|^2 Abstract   PDF
Jae Won Lee, In Ho Jeon
 
Vol 22, No 3 (2014) A study on quadratic curves and generalized eccentricity in polar taxicab geometry Abstract   PDF
Kyung Rok Kim, Hyun Gyu Park, Il Seog Ko, Byung Hak Kim
 
Vol 21, No 2 (2013) A study on the Cartesian closed category PosM Abstract   PDF
Ig Sung Kim
 
Vol 22, No 4 (2014) A study on the category of normal fuzzy hypergroups Abstract   PDF
Igsung Kim
 
Vol 19, No 4 (2011) A STUDY ON THE CONTRACTED ES CURVATURE TENSOR IN g−ESX_n Abstract   PDF
In Ho Hwang
 
Vol 20, No 4 (2012) A STUDY ON THE PREREQUISITE LEARNING THROUGH COOPERATIVE LEARNING Abstract   PDF
Hyeyoung Oh
 
Vol 28, No 1 (2020) A study on the quasi topos Abstract   PDF
Igsung Kim
 
Vol 24, No 3 (2016) A study on the recurrence relations of $5$-dimensional $ES$-manifold Abstract   PDF
In Ho Hwang
 
Vol 18, No 4 (2010) A STUDY ON THE RELATION BETWEEN MATHEMATICS AND FOREIGN LANGUAGE Abstract   PDF
Hyeyoung Oh
 
Vol 27, No 3 (2019) A study on understanding of definite integral and Riemann sum Abstract   PDF
Hyeyoung Oh
 
Vol 19, No 4 (2011) A STUDY ON VIRTUAL MATHEMATICS LESSON Abstract   PDF
J. J. Seo, T. Kim
 
Vol 24, No 4 (2016) Abelian property concerning factorization modulo radicals Abstract   PDF
Dong Hyeon Chae, Jeong Min Choi, Dong Hyun Kim, Jae Eui Kim, Jae Min Kim, Tae Hyeong Kim, Ji Young Lee, Yang Lee, You Sun Lee, Jin Hwan Noh, Sung Ju Ryu
 
Vol 26, No 4 (2018) Absolute continuity of the magnetic Schrodinger operator with periodic potential Abstract   PDF
Assel Rachid
 
Vol 22, No 4 (2014) Absolute continuity of the representing measures of the hypergeometric translation operators attached to the root systems of type B2 and C2 Abstract   PDF
Khalifa Trimeche
 
Vol 20, No 1 (2012) ADDITIVE-QUARTIC FUNCTIONAL EQUATION IN NON-ARCHIMEDEAN ORTHOGONALITY SPACES Abstract   PDF
Hyunju Lee, Seon Woo Kim, Bum Joon Son, Dong Hwan Lee, Seung Yeon Kang
 
Vol 22, No 3 (2014) Affine transformation of a normal element and its application Abstract   PDF
Kitae Kim, Jeongil Namgoong, Ikkwon Yie
 
Vol 28, No 2 (2020) Aggregation operators of cubic picture fuzzy quantities and their application in decision support systems Abstract   PDF
Shahzaib Ashraf, Saleem Abdullah, Tahir Mahmood
 
Vol 28, No 2 (2020) Almost periodic solutions of periodic second order linear evolution equations Abstract   PDF
Nguyen Huu Tri, Bui Xuan Dieu, Vu Trong Luong, Nguyen Van Minh
 
Vol 19, No 2 (2011) ALMOST SPLITTING SETS S OF AN INTEGRAL DOMAIN D SUCH THAT $D_S$ IS A PID Abstract   PDF
Gyu Whan Chang
 
Vol 28, No 2 (2020) Almost $\zeta$- contraction on $M$- metric space Abstract   PDF
M. Pitchaimani, K. Saravanan
 
Vol 24, No 1 (2016) Almost-primes represented by $p+a^m$ Abstract   PDF
Yaming Lu
 
Vol 19, No 3 (2011) ALTERNATE SIGNS $(A_k)$ PROPERTY IN BANACH SPACES Abstract   PDF
Kyugeun Cho, Chongsung Lee
 
Vol 22, No 2 (2014) An additive functional inequality Abstract   PDF
Sung Jin Lee, Choonkil Park, Dong Yun Shin
 
Vol 23, No 4 (2015) An analysis of learning ability in calculus based on the selection of test areas in the College Scholastic Ability Test Abstract   PDF
Hyang Joo Rhee
 
Vol 20, No 1 (2012) AN ANALYSIS OF RECENT RESEARCH ON THE METHOD OF EXCESS AND DEFICIT (Ying Nü and Ying Buzu Shu) Abstract   PDF
Snag-Gu Lee, Jae Hwa Lee
 
Vol 22, No 2 (2014) An application of linking theorem to fourth order elliptic boundary value problem with fully nonlinear term Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 19, No 1 (2011) AN APPLICATION OF THE LERAY-SCHAUDER DEGREE THEORY TO THE VARIABLE COEFFICIENT SEMILINEAR BIHARMONIC PROBLEM Abstract   PDF
Q-Heung Choi, Tacksun Jung
 
Vol 25, No 1 (2017) An extension of soft rough fuzzy sets Abstract   PDF
Ismat Beg, Tabasam Rashid
 
Vol 26, No 1 (2018) An iterative algorithm for extended generalized nonlinear variational inclusions for random fuzzy mappings Abstract   PDF
Aadil Hussain Dar, Mohd. Sarfaraz, Md. Kalimuddin Ahmad
 
Vol 20, No 1 (2012) ANALYTIC CALCULATION OF EUROPEAN OPTION PRICING IN STOCHASTIC VOLATILITY ASSET MODEL Abstract   PDF
Jae-pill Oh
 
Vol 21, No 3 (2013) Analytic continuation of generalized non-holomorphic Eisenstein series Abstract   PDF
Sung-Geun Lim
 
Vol 25, No 2 (2017) Analytic solutions for American partial barrier options by exponential barriers Abstract   PDF
Chulhan Bae, Doobae Jun
 
Vol 24, No 3 (2016) Application of convolution theory on non-linear integral operators Abstract   PDF
Satwanti Devi, A. Swaminathan
 
Vol 20, No 2 (2012) APPLICATIONS OF LINKING INEQUALITIES TO AN ASYMMETRIC BEAM EQUATION Abstract   PDF
Q-Heung Choi, Tacksun Jung
 
Vol 23, No 4 (2015) Applications of Taylor series for Carleman's inequality through Hardy inequality Abstract   PDF
Mohammed Muniru Iddrisu, Christopher Adjei Okpoti
 
Vol 25, No 3 (2017) Applications of topolological methods to the semilinear biharmonic problem with different powers Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 23, No 3 (2015) Approximate additive mappings in $2$-Banach spaces and related topics: revisited Abstract   PDF
Sungsik Yun
 
Vol 21, No 2 (2013) Approximate bi-homomorphisms and bi-derivations in $C^*$-ternary algebras: revisited Abstract   PDF
Young Cho, Sun Young Jang, Su Min Kwon, Choonkil Park, Won-Gil Park
 
Vol 28, No 4 (2020) Arithmetic properties of triangular partitions Abstract   PDF
Byungchan Kim
 
Vol 19, No 4 (2011) ASYMPTOTICALLY LINEAR BEAM EQUATION AND REDUCTION METHOD Abstract   PDF
Q-Heung Choi, Tacksun Jung
 
Vol 19, No 3 (2011) AT LEAST TWO SOLUTIONS FOR THE ASYMMETRIC BEAM SYSTEM WITH CRITICAL GROWTH Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 22, No 4 (2014) At least two solutions for the semilinear biharmonic boundary value problem Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 24, No 4 (2016) Average of class numbers of some family of Artin-Schreier extensions of rational function fields Abstract   PDF
Hwanyup Jung
 
Vol 23, No 1 (2015) Base of the non-powerful signed tournament Abstract   PDF
Byeong Moon Kim, Byung Chul Song
 
Vol 26, No 2 (2018) Beginner's guide to neural networks for the MNIST dataset using MATLAB Abstract   PDF
Bitna Kim, Young Ho Park
 
Vol 27, No 3 (2019) Beta-almost Ricci solitons on almost CoKahler manifolds Abstract   PDF
Debabrata Kar, Pradip Majhi
 
Vol 20, No 3 (2012) BIFURCATION PROBLEM FOR THE SUPERLINEAR ELLIPTIC OPERATOR Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
51 - 100 of 543 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr